# SDR FDEA202008121866

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424527
- Condition: Corroded
- Location: Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - BILGE AREA STATION 6-0 LONGERON SPLICE FOUND CORROSION .  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   ALLOWABLE DAMAGE . CORRODED LONGERON SPLICE AT STATION 6-0 LONGERON 51 RIGHT   REMOVED AND REPLACED AS PER SRM 51-31-01-0G . LONGERON SPLICE FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING ADA 8424 REVISION A . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
